# SDR CALA2016042695301

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 58,761 hours, 23,944 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 31 CLEAT, BETWEEN STRINGER 43L & 43R, HAS CORROSION.  R & R CLEAT FRAME 31 IAW SRM 51-42-11-001 & 53-21-12, NO FURTHER DAMAGE NOTED IN AREA.
